We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Trace operator and theta series.

Böcherer, S. and Funke, J. and Schulze-Pillot, J. (1999) 'Trace operator and theta series.', Journal of number theory., 78 (1). pp. 119-139.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Publisher Web site:
Publisher statement:This is the author’s version of a work that was accepted for publication in Journal of Number Theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Number Theory, 78, 1, 1999, 10.1006/jnth.1999.2404.
Date accepted:No date available
Date deposited:14 May 2014
Date of first online publication:September 1999
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar